MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; Catheter, percutaneous

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; Catheter, percutaneous
Model Number DS2C020
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, while attempting to advance the lead, it was noted that maneuverability was poor.Additionally, upon imaging, it was noted that patient had thrombus.The catheter was removed and no additional intervention was performed.The patient experienced no consequences.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24259299
Report Number2017865-2026-02409
Device Sequence Number15853036
Product Code DQY
UDI-Device Identifier05415067004192
UDI-Public(01)05415067004192(10)10993413(17)280731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS2C020
Device Lot Number10993413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown